Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 167, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 10:07 PM CDT for Collin County, Hunt County, Rockwall County, Texas. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2021, 10:07 PM CDT (03:07 UTC)
- Expired
- May 10, 2021, 10:49 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Collin County, TX, Hunt County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:10 PM CDT | HAIL 1.25 | Lavon, TX | QUARTER TO HALF DOLLAR SIZE HAIL IN LAVON. |
| May 10, 10:11 PM CDT | HAIL 1 | 1 Ssw Lavon, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 10, 10:13 PM CDT | HAIL 1 | 1 Nne Lavon, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 10, 10:15 PM CDT | HAIL 1.5 | Lavon, TX | SOCIAL MEDIA PHOTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
281
WUUS54 KFWD 110307
SVRFWD
TXC085-231-397-110400-
/O.NEW.KFWD.SV.W.0167.210511T0307Z-210511T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1007 PM CDT Mon May 10 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northern Rockwall County in north central Texas...
Northwestern Hunt County in north central Texas...
Southeastern Collin County in north central Texas...
* Until 1100 PM CDT.
* At 1007 PM CDT, a severe thunderstorm was located over Wylie,
moving northeast at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Rowlett, Wylie, Rockwall, Greenville, Sachse, Royse City,
Princeton, Fate, Lucas, Parker, Farmersville, Wolfe City, Caddo
Mills, Celeste, Lavon, St. Paul, Nevada, Josephine and
Neylandville.
This includes Interstate 30 between mile markers 65 and 66, between
mile markers 69 and 70, between mile markers 75 and 79, and between
mile markers 86 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3310 9603 3288 9651 3298 9652 3298 9658
3305 9660 3336 9625 3340 9592
TIME...MOT...LOC 0307Z 231DEG 39KT 3303 9650
HAIL...1.25IN
WIND...<50MPH
$$
Bain3 follow-up statements
865
WWUS54 KFWD 110321
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1021 PM CDT Mon May 10 2021
TXC397-110330-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Rockwall TX-
1021 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCKWALL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area...therefore, the warning has been cancelled for
Rockwall County.
LAT...LON 3298 9629 3302 9646 3310 9652 3336 9625
3340 9592 3310 9603
TIME...MOT...LOC 0320Z 233DEG 33KT 3307 9637
$$
TXC085-231-110400-
/O.CON.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-Collin TX-
1021 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN HUNT AND SOUTHEASTERN COLLIN COUNTIES...
At 1020 PM CDT, a severe thunderstorm was located near Farmersville,
or 8 miles east of Wylie, moving northeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters reported half dollar size hail in
Lavon at 10:10 PM. Radar continues to indicate the threat
for hail close to the size of half dollars.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Wylie, Greenville, Royse City, Princeton, Farmersville, Wolfe City,
Caddo Mills, Celeste, Lavon, Nevada, Josephine and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
This storm is producing half dollar size hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Heavy rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3298 9629 3302 9646 3310 9652 3336 9625
3340 9592 3310 9603
TIME...MOT...LOC 0320Z 233DEG 33KT 3307 9637
HAIL...1.25IN
WIND...<50MPH
$$
Bain218
WWUS54 KFWD 110340
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1040 PM CDT Mon May 10 2021
TXC085-110349-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Collin TX-
1040 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled for
Collin County.
LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
3329 9616
TIME...MOT...LOC 0339Z 231DEG 39KT 3316 9612
$$
TXC231-110400-
/O.CON.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-
1040 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HUNT COUNTY...
At 1039 PM CDT, a severe thunderstorm was located near Greenville,
moving northeast at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters reported golf ball size hail
around 10:12 PM near Lavon.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Greenville, Royse City, Caddo Mills, Josephine and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
3329 9616
TIME...MOT...LOC 0339Z 231DEG 39KT 3316 9612
HAIL...1.25IN
WIND...<50MPH
$$
Bain803
WWUS54 KFWD 110349
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1049 PM CDT Mon May 10 2021
TXC231-110358-
/O.CAN.KFWD.SV.W.0167.000000T0000Z-210511T0400Z/
Hunt TX-
1049 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However...small hail and
heavy rain are still possible with this thunderstorm.
LAT...LON 3340 9592 3310 9603 3298 9630 3318 9629
3329 9616
TIME...MOT...LOC 0345Z 231DEG 39KT 3323 9602
$$
BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 10, 8:20 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 820 PM CDT Mon May 10 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Tuesday/ Ample MUCAPE and effective shear combined with isentropic upglide above the frontal inversion to result in numerous thunderstorms across North Texas this evening. A hail threat will be maintained with this activity due to steep lapse rates and the ability for convection to take on an elevated supercellular storm mode. Convection should be able to continue through the rest of this evening, but may lessen overnight as the column experiences convective overturning and undergoes some modest stabilization. Another round of widespread convection should materialize sometime tomorrow morning with another strong wave of isentropic ascent. This should traverse most of the CWA throughout the course of the day. More marginal lapse rates through the mid levels and slightly weaker shear are expected to be in place as this occurs, which should keep the potential for strong/severe storms lower than this evening's convection. However, some sub- severe hail will certainly be possible with more robust cells. The main concern may be from heavy rainfall and flooding with isolated areas possibly receiving a few inches in a short time span. This wave should taper off from west to east late tomorrow afternoon or evening. Outside of convective chances, other forecast concerns include the potential for some dense fog tonight, while abnormally cool conditions persist. The main area for fog potential will be roughly west of I-35 and south of I-20, and we'll need to keep an eye on a potential Dense Fog Advisory overnight. Temperatures will mostly hover in the mid 50s to upper 60s for the next 36 hours beneath overcast skies with some mist/drizzle possible elsewhere. -Stalley && .LONG TERM... /Issued 339 PM CDT Mon May 10 2021/ /Tuesday night Through Next Weekend/ Another cold front arrives in late Tuesday afternoon and night period across the area, as a strong mid level impulse moves gradually to the south and east of the CWA through Wednesday morning. This will continue the highest rain chances across Central and East Texas, while continuing the well below normal and wet conditions. I did begin to undercut the NBM PoPs gradually after midnight and through Wednesday, as the CWA begins to experience gradually increasing mass subsidence aloft. I maintained lower thunderstorm possibilities versus actual PoPs, as enough MUCAPE and steep enough lapse rates linger to allow for some discharge potential above the cool near surface frontal layer. Though the potential for localized heavy rainfall and an isolated flood threat continue Tuesday evening, I expect the heavier convective rainfall to begin shifting toward the Texas Coast and the Lower Mississippi River Valley as we move into early Wednesday. Little diurnal range between low and high temperatures Wednesday are expected to continue as low level cold advection and expansive cloud cover keep temperatures from responding. Continuing cloud cover from weak isentropic low level ascent over the shallow frontal boundary and light northeast winds will likely keep things cool and moist Wednesday night. Decreasing clouds and increasing insolation on Thursday should allow for a gradual modification of the airmass and a warm up back into upper 60s to mid 70s on Thursday. This will be the transition day and likely the trickiest day to forecast temperatures, as temperatures could be warmer, or cooler if cloud cover decreases more or less than currently depicted in the forecast. Increasing ridging aloft across the Western U.S. and Rockies will bring a drier northwest flow regime across North and Central Texas by Friday. Shortwave ridging then takes hold for much of the weekend, before breaking down in response to a lead shortwave transiting the area well in advance of an organizing and strengthening trough over the Great Basin well to the west. At the surface, strengthening lee cyclogenesis across the Central High Plains will bring gusty southerly surface winds and moisture return back northward across the area moving into next weekend. This will also bring the humidity back northward, as well as more seasonable temperatures indicative of mid-May around here. Lows in the 60s and humid highs in the 80s will make their return. Though low convective chances increase late Saturday and into Sunday, it doesn't appear severe weather will be a major issue due to a strengthening elevated mixed layer/capping inversion across the area. The more established severe weather threat appears to be confined across West Texas and the Texas Panhandle in the vicinity of an established surface dryline, hotter temperatures likely in the 90s, and strong instability that correlate with increasingly divergent mid level flow over that area. Deterministic models want to cut off and deepen the energy across the Desert Southwest and Northwest Mexico early next week, while ensembles prefer a deep, but slow-moving open trough that brings off and on convective chances to the Southern Plains. As is usually the case with deep, southern latitude systems, finer details and and potential for more significant weather will likely iron themselves out with time. 05/ && .AVIATION... /NEW/ /00z TAFs/ A few more hours of TSRA impacts are possible at DFW area airports before convection tapers off somewhat later this evening. Afterwards, predominantly IFR or even LIFR conditions should exist into tomorrow morning at all TAF sites. Another round of TSRA is expected sometime tomorrow morning with additional TSRA expected at all TAF sites. Right now, the most likely window for this would be about 15z to 19z, but this timing could change by a couple hours in either direction depending on trends. Activity should taper off from west to east in the afternoon or evening. Otherwise, some visibility reductions are possible throughout the period, particularly at Waco tomorrow morning when some borderline dense fog is possible. Poor flying conditions with IFR/LIFR cigs should persist into tomorrow night. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 64 57 67 55 / 80 90 60 20 10 Waco 60 68 58 66 56 / 50 90 70 40 20 Paris 54 59 54 65 51 / 70 90 60 20 10 Denton 54 61 54 65 52 / 70 90 50 20 10 McKinney 55 60 55 66 53 / 80 90 50 20 10 Dallas 58 64 58 67 56 / 90 90 60 20 10 Terrell 56 63 55 66 52 / 90 90 60 20 10 Corsicana 59 68 58 67 55 / 70 90 70 30 20 Temple 59 71 60 67 56 / 40 80 70 40 20 Mineral Wells 54 62 53 64 51 / 50 90 40 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 10, 5:50 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 550 PM CDT Mon May 10 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 550 PM CDT Mon May 10 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through tonight. A few strong to severe storms containing hail are possible, especially in North Texas this evening. Gusty storm outflow winds can't be ruled out across eastern Central Texas if storms develop near a stalled front. In addition, brief heavy rainfall may also result in minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will continue through Wednesday. While the overall severe weather threat will be low, localized heavy rainfall may lead to isolated instances of flash flooding across eastern Central Texas late Tuesday into Tuesday night. Mainstem rivers across this area may also experience enough run off for the potential for minor flooding in nearby farmland. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 8:47 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Fort Worth TX 847 PM CDT Mon May 10 2021 TXZ118-110215- Tarrant TX- 847 PM CDT Mon May 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL 915 PM CDT... At 846 PM CDT, Doppler radar was tracking a strong thunderstorm over Everman, moving east at 20 mph. Nickel size hail will be possible with this storm. This strong thunderstorm will be near... Kennedale around 855 PM CDT. Mansfield around 905 PM CDT. LAT...LON 3255 9704 3255 9733 3266 9736 3274 9704 TIME...MOT...LOC 0146Z 260DEG 18KT 3262 9726 25
Local storm report, May 10, 9:00 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 1 NE EVERMAN 32.64N 97.27W
05/10/2021 U1.25 INCH TARRANT TX PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&
MSSLocal storm report, May 10, 9:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 3 N MANSFIELD 32.61N 97.12W
05/10/2021 E1.00 INCH TARRANT TX TRAINED SPOTTER
QUARTER HAIL REPORTED AT INTERSECTION OF
TURNER-WARNELL AND MATLOCK.
&&
MSSLocal storm report, May 10, 9:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 3 NNE MANSFIELD 32.61N 97.10W
05/10/2021 U1.00 INCH TARRANT TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSSpecial weather statement, May 10, 9:30 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Fort Worth TX 930 PM CDT Mon May 10 2021 TXZ093-094-104-105-110315- Hunt TX-Collin TX-Grayson TX-Fannin TX- 930 PM CDT Mon May 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUNT...NORTHEASTERN COLLIN...SOUTHEASTERN GRAYSON AND SOUTHERN FANNIN COUNTIES UNTIL 1015 PM CDT... At 929 PM CDT, Doppler radar was tracking a strong thunderstorm near Anna, or 14 miles northeast of McKinney, moving northeast at 45 mph. Nickel size hail will be possible with this storm. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3324 9650 3340 9663 3370 9616 3340 9592 TIME...MOT...LOC 0229Z 238DEG 41KT 3337 9649 Bain
Special weather statement, May 10, 9:50 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
950 PM CDT Mon May 10 2021
TXZ104-105-119-120-110315-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
950 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCKWALL...NORTHWESTERN
HUNT...SOUTHEASTERN COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL
1015 PM CDT...
At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garland, moving northeast at 50 mph. Another strong thunderstorm was
located between Farmersville and Nevada and will move northeast at
50 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Dallas, Plano, Garland, Mesquite, Richardson, Allen, Rowlett, Wylie,
Rockwall, Greenville, Sachse, Murphy, Royse City, Fairview,
Princeton, Fate, Lucas, Parker, Farmersville and Lowry Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
LAT...LON 3281 9667 3296 9679 3324 9649 3340 9592
3310 9603
TIME...MOT...LOC 0249Z 237DEG 45KT 3293 9664
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 55 min |
| May 10, 7:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| May 10, 7:22 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| May 10, 7:36 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 10, 7:38 PM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| May 10, 8:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| May 10, 8:47 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 10, 8:56 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 63 min |
| May 10, 9:30 PM CDT | Special Weather Statement | FWD | Fannin | 45 min |
| May 10, 9:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 10, 10:11 PM CDT | Special Weather Statement | FWD | Fannin | 49 min |
| May 10, 10:26 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 10, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 61 min |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Dallas, Denton | 37 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt | 46 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 57 hr |
| May 10, 11:32 PM CDT | Special Weather Statement | FWD | Kaufman | 43 min |
| May 11, 12:42 AM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| May 11, 12:51 AM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 11, 1:10 AM CDT | Special Weather Statement | FWD | Van Zandt | 50 min |
| May 11, 3:20 AM CDT | Flash Flood Watch | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more | 15 hr |
| May 11, 11:12 AM CDT | Special Weather Statement | FWD | Cherokee | 18 min |
| May 11, 12:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 11, 12:48 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 11, 1:42 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 11, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| May 11, 2:02 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| May 11, 2:09 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 28 min |
| May 11, 2:37 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 11, 3:01 PM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| May 11, 3:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 11, 4:04 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.